Repositorio de producción científica de la Universidad de Sevilla

Compositional universality in the N-dimensional ball

 

Advanced Search
 
Opened Access Compositional universality in the N-dimensional ball
Cites

Show item statistics
Icon
Export to
Author: Bernal González, Luis
Bonilla Ramírez, Antonio Lorenzo
Calderón Moreno, María del Carmen
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2007-05
Published in: Analysis, 26 (3), 365-372.
Document type: Article
Abstract: It is proved in this note that a sequence of automorphisms on the N-dimensional unit ball acts properly discontinuously if and only if its corresponding sequence of composition operators is universal on the Hardy space of such ball, and if and only if there exists a dense linear manifold of universal functions. Our result completes earlier ones by several authors.
Cite: Bernal González, L., Bonilla Ramírez, A.L. y Calderón Moreno, M.d.C. (2007). Compositional universality in the N-dimensional ball. Analysis, 26 (3), 365-372.
Size: 116.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/41781

DOI: 10.1524/anly.2006.26.99.365

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)